Skip to Content

Took one uribel on a sat afternoon and I didnt notice blue urine until mon morning is that normal?

Responses (1)

Rajive Goel 23 Jan 2012

Urine turning blue is a normal, common side effect of Uribel, and this is what has been reported:

The medication can cause urine and sometimes stools to turn blue to blue-green. This effect is harmless and will subside after medication is stopped.

However, for more info do talk to the doc who prescribed the med.

Take care, best wishes!

kakdak2012 23 Jan 2012

i did read about the side effect, just wondering why it took so long to eliminate

Rajive Goel 23 Jan 2012

Could have been due to the absorption & filtration of the med, perhaps a doc/pharmacist would be able to answer you better.

However, do take care, best wishes!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions